# SDR ASAA0852825

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 4,403 hours, 1,315 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9406
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 4,403 hours, 1,315 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TEMPERATURE ZONE CONTROL ANNUNCIATED.  REPLACED TEMPERATURE TRIM MODULATING VALVE.
